# SDR AALA201806079001

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 65,822 hours, 8,337 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Missing
- Location: Door Handle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DISARM HANDLE CAME OFF.  AIRCRAFT WAS GROUNDED.  FOUND A MISSING SCREW THAT HOLDS THE MODE SELECT HANDLE IAW AMM 52-11-15.   OPS CHECKED GOOD, AIRCRAFT OK FOR SERVICE.
